Luciane Quoos
Title
Cited by
Cited by
Year
Further examples of maximal curves
M Abdón, J Bezerra, L Quoos
Journal of Pure and Applied Algebra 213 (6), 1192-1196, 2009
262009
On the genera of subfields of the Hermitian function field
M Abdón, L Quoos
Finite Fields and Their Applications 10 (3), 271-284, 2004
252004
A construction of curves over finite fields
A Garcia, L Quoos
Acta Arithmetica 98, 181-195, 2001
232001
Maximal curves from subcovers of the GK-curve
M Giulietti, L Quoos, G Zini
Journal of Pure and Applied Algebra 220 (10), 3372-3383, 2016
172016
Complete permutation polynomials from exceptional polynomials
D Bartoli, M Giulietti, L Quoos, G Zini
Journal of Number Theory 176, 46-66, 2017
162017
On some Galois covers of the Suzuki and Ree curves
M Giulietti, M Montanucci, L Quoos, G Zini
Journal of Number Theory 189, 220-254, 2018
132018
One-and two-point codes over Kummer extensions
AS Castellanos, AM Masuda, L Quoos
IEEE Transactions on Information Theory 62 (9), 4867-4872, 2016
132016
Algebraic geometric codes on many points from Kummer extensions
D Bartoli, L Quoos, G Zini
Finite Fields and Their Applications 52, 319-335, 2018
11*2018
Weierstrass points on Kummer extensions
M Abdón, H Borges, L Quoos
Advances in Geometry 19 (3), 323-333, 2019
102019
Permutation polynomials of the type over Fq2n
D Bartoli, L Quoos
Designs, Codes and Cryptography 86 (8), 1589-1599, 2018
82018
On the difference between permutation polynomials
N Anbar, A Odzak, V Patel, L Quoos, A Somoza, A Topuzoğlu
Finite Fields and Their Applications 49, 132-142, 2018
62018
Character theory of monoids over an arbitrary field
AM Masuda, L Quoos, B Steinberg
Journal of Algebra 431, 107-126, 2015
32015
Bases for Riemann-Roch spaces of one point divisors on an optimal tower of function fields
F Noseda, G Oliveira, L Quoos
Information Theory, IEEE Transactions on, 1-1, 2012
32012
Primitive Central Idempotents of Nilpotent Group Algebras
L Quoos, PM Veloso
Scientia. Series A. Mathematical Sciences 16, 87-93, 2008
32008
On the Carlitz rank of permutation polynomials over finite fields: recent developments
N Anbar, A Odžak, V Patel, L Quoos, A Somoza, A Topuzoğlu
Women in Numbers Europe II, 39-55, 2018
22018
Pure gaps on curves with many rational places
D Bartoli, AM Masuda, M Montanucci, L Quoos
Finite Fields and Their Applications 53, 287-308, 2018
12018
Permutation polynomials over from rational functions
D Bartoli, AM Masuda, L Quoos
arXiv preprint arXiv:1802.05260, 2018
12018
Locally recoverable codes from automorphism group of function fields of genus
D Bartoli, M Montanucci, L Quoos
arXiv preprint arXiv:2001.01778, 2020
2020
Explicit maximal and minimal curves of Artin–Schreier type from quadratic forms
D Bartoli, L Quoos, Z Saygı, ES Yılmaz
Applicable Algebra in Engineering, Communication and Computing, 1-14, 2020
2020
Construction of sequences with high Nonlinear Complexity from the Hermitian Function Field
AS Castellanos, L Quoos, G Tizziotti
arXiv preprint arXiv:1909.08061, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20